# SDR 2008UALA03957

- Difficulty date: July 23, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 67,035 hours, 10,940 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK LEAKING FROM HEADBAND.  *S/D*  FOUND MASK LEAKING.  REPLACED MASK, OP CHECKED GOOD.  AC OK FOR SERVICE.
